# SDR CA011120007

- Difficulty date: November 8, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Aircraft time: 21,652 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 7603 · Power Lever
- Part: Cable
- Part number: C8102419
- Condition: Broken
- Location: Power Lever
- Part time: 12,420 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE CENTRE CABLE OF THE POWER LEVER CABLE BROKE APPROXIMATELY 4 INCHES FROM THE POWER LEVER. CONTROL CONNECTION THE A/C WAS ON CLIMB OUT AT 16,000 FT. A/C WAS LEVELED FOR CRUISE WHEN POWER WAS SET THERE WAS NO RESPONSE TO RIGHT ENGINE WHEN POWER LEVER MOVED, AIRCRAFT RETURNED TO BASE WHERE ENG HAD TO BE SHUT DOWN FOR LANDING.
